the're tears of joy. The "brain Zaps" were freaking me out-the scatter brained comment hit me like a ton of bricks. I'm not alone?! Thank you for all your help, all you perfect strangers, and I'm sorry we're going through this. The Lexapro did help, but not as much as it hurt. I guess my only question is "how long till I'm me?"
Hi tkone. Happy that you found the site and that you're feeling somewhat better (I hope) :-0). I'm guessing that the brain zaps you mentioned were as a result from you having stopped taking the lexapro. Iregardless, theres lots of support, ideas, opinions, and caring that can be found here. As to your question... I can't say, give you an answer, for I don't know your illness, diagnosis, so, it wouldn't be fair to give you my opinion. Well, very best wishes and hopefully soon, you, be feeling as you once used to be, your old self.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi everyone, I have been on Lithium for about 8 weeks and I don't remember the last time I have felt
Posted 23 Sep 2010 • 6 answers
Posted 4 Feb 2011 • 3 answers
Posted 29 Nov 2011 • 1 answer
Posted 5 Apr 2016 • 2 answers
Posted 22 May 2016 • 2 answers